Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggest treatment for rashes under the skin possibly due to allergic reactions

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2007
Answered : 2993 Questions
Question
My daughter has a rash under the skin it is still smooth. No fever No itching she said there is no pain at all. She's up to date on all her shots
Thu, 24 May 2018 in General Health
 
 
Answered by Dr. Asmeet Kaur Sawhney 2 minutes later
Hi
I would recommend you to upload pictures of the rash under the premium section of the site so that I can have a clearer picture of the condition and can guide you accordingly.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for rashes under the skin possibly due to allergic reactions 4 minutes later
What could this be?
 
 
Answered by Dr. Asmeet Kaur Sawhney 11 minutes later
Brief Answer:
Allergic reaction or viral exanthem, keep under observation

Detailed Answer:
I have reviewed the attached photograph and it seems to be an allergic reaction or viral exanthem.
Just keep it under observation.
You can apply calamine lotion on the affected areas.
If the child develops any systemic features like fever, cough consult a doctor.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor